Tags

Type your tag names separated by a space and hit enter

Unusual presentation of erythema elevatum diutinum in an HIV-positive man with dramatic response to dapsone.
Int J STD AIDS. 2019 11; 30(13):1337-1339.IJ

Authors+Show Affiliations

Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India.Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India.Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India.

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

31726928

Citation

Kaur, Maninder, et al. "Unusual Presentation of Erythema Elevatum Diutinum in an HIV-positive Man With Dramatic Response to Dapsone." International Journal of STD & AIDS, vol. 30, no. 13, 2019, pp. 1337-1339.
Kaur M, Sahoo AK, Gupta S. Unusual presentation of erythema elevatum diutinum in an HIV-positive man with dramatic response to dapsone. Int J STD AIDS. 2019;30(13):1337-1339.
Kaur, M., Sahoo, A. K., & Gupta, S. (2019). Unusual presentation of erythema elevatum diutinum in an HIV-positive man with dramatic response to dapsone. International Journal of STD & AIDS, 30(13), 1337-1339. https://doi.org/10.1177/0956462419874985
Kaur M, Sahoo AK, Gupta S. Unusual Presentation of Erythema Elevatum Diutinum in an HIV-positive Man With Dramatic Response to Dapsone. Int J STD AIDS. 2019;30(13):1337-1339. PubMed PMID: 31726928.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Unusual presentation of erythema elevatum diutinum in an HIV-positive man with dramatic response to dapsone. AU - Kaur,Maninder, AU - Sahoo,Alok K, AU - Gupta,Somesh, Y1 - 2019/11/15/ PY - 2019/11/16/pubmed PY - 2020/3/26/medline PY - 2019/11/16/entrez KW - Asia KW - human immunodeficiency virus KW - treatment SP - 1337 EP - 1339 JF - International journal of STD & AIDS JO - Int J STD AIDS VL - 30 IS - 13 SN - 1758-1052 UR - https://www.unboundmedicine.com/medline/citation/31726928/Unusual_presentation_of_erythema_elevatum_diutinum_in_an_HIV_positive_man_with_dramatic_response_to_dapsone_ L2 - https://journals.sagepub.com/doi/10.1177/0956462419874985?url_ver=Z39.88-2003&rfr_id=ori:rid:crossref.org&rfr_dat=cr_pub=pubmed DB - PRIME DP - Unbound Medicine ER -